| Model Number |
320119 |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
Event or Problem Description
Consumer reported finding 10-15 pen needles from 2 boxes that are hard to thread onto the pen properly.Can't use them.Informed caller proper non-patient end placement.(b)(6).Lot # 4051682 1 box.Lot # unknown = 1 box.Catalog# 320119.Date of event unknown.Sample status discard.